2 doctors weighed in:
My 10month baby has severe cough.Doctor gave him cefixime+ofloxacin, salbutamol+theophyllin, paraceta, zinc syrup.Last nite he cry whole nite. Help pls.?
2 doctors weighed in

Dr. David Reddell
Pediatrics
In brief: Probably medication
Salbutamol and theophylline are both asthma medications, and often help with cough, but irritability is a common side effect.
It could mean that the child is getting too much for his weight. A nebulizer might be better. Don't give any more medicine untgil you discuss it with your doctor.

In brief: Probably medication
Salbutamol and theophylline are both asthma medications, and often help with cough, but irritability is a common side effect.
It could mean that the child is getting too much for his weight. A nebulizer might be better. Don't give any more medicine untgil you discuss it with your doctor.
Dr. David Reddell
Dr. David Reddell
Thank
Dr. Tracy Godfrey
Family Medicine
In brief: Response
Sick babies should always be evaluated in person.
I would recommend taking baby back to the doctor if he seems worse.

In brief: Response
Sick babies should always be evaluated in person.
I would recommend taking baby back to the doctor if he seems worse.
Dr. Tracy Godfrey
Dr. Tracy Godfrey
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors